# SDR SWAA2022051200770

- Difficulty date: April 28, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 20,280 hours, 9,431 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer Clip
- Part number: 143A101028
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT LOWER RIVET (FRAME ATTACH) BS 500I; WL 153; S26LH. UNDER Z ANGLE A225-002 / REMOVED SECTION OF L/H Z-ANGLE STA 500D TO STA 500 I FOR ACCESS IAW SRM 51-40-02-0G-0;DISPLACED L/H SIDE AFT END OF BAFFLE STA 500I AT STR 26 FOR ACCESS IAW SRM 51-40-02-0G-0 DISPLACED LOWER BULKHEAD STRUCTURE AT STA500I STR 24 TO STIR 27 IAW SRM 51-40-02-0G-0;REMOVED 1 QTY FASTENER AT SHEAR TIE FOR ACCESS AT STA 500I BETWEEN STR 26 AND 25 IAW SRM 51-40-02-0G-0 REMOVED CRACKED STR CLIP AT STA 500I STR 26 IAW SRM 51-40-02-0G-0;LOCATED AND DRILLED NEW -28 STR CLIP IAW BOEING DWG 143A1234 REV A;INSTALLED NEW -28 STR CLIP IAW BOEING DWG 143A1234 REV A SRM 51-40-02-0G-0;INSTALLED DISPLACED L/H SIDE AFT END OF BAFFLE STA 500I AT STR 26 IAW SRM 51-40-02-0G-0;INSTALLED 1 QTY FASTENER AT SHEAR TIE AT STA 500I BETWEEN STR 26 AND 25 IAW SRM 51-40-02-0G-0 BOEING DWG 143A1234 REV AAPPLIED CIC ON NEW -28 STR CLIP IAW AMM51-21-91-620-802; INSTALLED L/H Z-ANGLE STA 500D TO STA 500I IAW SRM 51-40-02-0G-0 BOEING DWG 143A7500 REV- REJECT- 1EA FASTENER MISSING FROM LH Z ANGLE AT STA 500I JUST AFT OF BLKHD PANEL LOWER SUPPORT REINSTALLED BULK HEAD STRUCTURE AT STA 500I STR 27L TO STIR 25L IAW SRM 51-40-02-0G-0 REINSTALLED DISPLACED INSULATION L/H SIDE STA 500C TO STA 500I AT STR 26L IAW AMM 25-80-00-400-801 ALSO INSTALLED 1 QTY CHERRYMAX RIVET AT Z-ANGLE BEHIND BULKHEAD STR 26L IAW SRM 51-40-02-0G-0;
